Q. I experience tightness in my chest associated with loss of appetite, and nauseous the whole time. What does it indicate?

Answered by
Dr. Arooj Najmussaqib
and medically reviewed by Nithila A
Published on Jul 25, 2019 and last reviewed on: Jul 29, 2019

Hello doctor,

I have always had problems with my mental health and self-harm, but I never went to an actual professional. I left an appointment, but it is next month because I decided to go to my hometown, thinking it would make me feel better to be around people. But now I feel really sad, and I have this tightness in my chest, I have no appetite, and I feel nauseous the whole time. What might it be?

Dr. Arooj Najmussaqib

Psychologist/ Counsellor
#

Hello,

Welcome to icliniq.com.

Since you have mentioned that you had problems regarding your mental health, though you did not clarify or shared any related symptoms that what kind of questions you experience. Also, self-harm is an extreme reaction of emotions that resulted due to either depressive state, anger, loss of control, or pleasure. In any case, it is not considered normal. Over some time, it might give you relaxation, but the underlying issues have left unexplored.

Those emotions may come back as depressive state or behavioral disturbances which you are currently facing. Sometimes one is unable to understand his or her emotional experiences and needs help. So in your case, if nothing is so severe in your history than it might be hormonal issues which need to be addressed after proper assessment by a psychologist.

Also Read Answers From:

Related Questions & Answers


There is loss of appetite after having vomitings and loose motions. Is it normal?

Query: Hello doctor, My 13 year old daughter has been suffering from vomitings and loose motions since two days. She had a fever of about 101.3 the day before yesterday. Our doctor advised her to take Oflox OZ and Sporolac DS. She has had five doses of Oflox OZ till now. The fever has gone and the number...  Read Full »

Which is a good medicine to prevent heart diseases in a diabetic patient?

Query: Hello doctor, I am 45 years old. I am a diabetic patient for the last one year. I used Ayurvedic medicines. Normally, the BP varies between 130/80 to 137/90. For the last 10 days, I am feeling uncomfortable in the chest. Recent test report: Fasting 110, PPBS 185, TC 213, Triglycerides 146,...  Read Full »

I have nausea and burning pain in abdomen. Please provide advise.

Query: Hello doctor, I am a female, 45 kg, 5 feet one inch. I have nausea, slight pain and burning sensation in upper left abdomen, and discomfort on the left side of the abdomen. I am currently on Dolgina, Librax, Calbo.  Read Full »

Popular

Popular

Ask your health query to a doctor online?

Ask a Psychiatrist Now

* guaranteed answer within 4 hours.
Enter Your Health Query
You can upload files and images in the next step.

Fee:  

 


Disclaimer: All health Q&As published on this website is not intended to be a substitute for professional medical diagnosis, advice or treatment by a trained physician. Seek the advice from your physician or other qualified health-care providers with questions you may have regarding your symptoms and medical condition for a complete medical diagnosis. Do not delay or disregard seeking professional medical advice because of something you have read on this website.